Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Exact separation of recursively enumerable sets within theories


Authors: Hilary Putnam and Raymond M. Smullyan
Journal: Proc. Amer. Math. Soc. 11 (1960), 574-577
MSC: Primary 02.00
MathSciNet review: 0120150
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ehrenfeucht and S. Feferman, Representability of recursively enumerable sets in formal theories., Arch. Math. Logik Grundlagenforsch. 5 (1960), 37–41. MR 0125791 (23 #A3088)
  • [2] Alfred Tarski, Undecidable theories, Studies in Logic and the Foundations of Mathematics, North-Holland Publishing Company, Amsterdam, 1953. In collaboration with Andrzej Mostowski and Raphael M. Robinson. MR 0058532 (15,384h)
  • [3] John Myhill, Creative sets, Z. Math. Logik Grundlagen Math. 1 (1955), 97–108. MR 0071379 (17,118g)
  • [4] A. A. Mučnik, Isomorphism of systems of recursively enumerable sets with effective properties, Trudy Moskov. Mat. Obšč. 7 (1958), 407–412 (Russian). MR 0105356 (21 #4098)
  • [5] R. M. Smullyan, Theory of formal systems, Doctoral Dissertation, Princeton, May 11, 1959. Also issued as a group report, #54-5, Massachusetts Institute of Technology, Lincoln Laboratory. To be published as an Annals of Mathematics Study.
  • [6] Stephen Cole Kleene, Introduction to metamathematics, D. Van Nostrand Co., Inc., New York, N. Y., 1952. MR 0051790 (14,525m)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.00

Retrieve articles in all journals with MSC: 02.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0120150-1
PII: S 0002-9939(1960)0120150-1
Article copyright: © Copyright 1960 American Mathematical Society